RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 1, Pages 31–48 (Mi mmj547)  

On projections of smooth and nodal plane curves

Yu. Burmanab, Serge Lvovskic

a Indepdendent University of Moscow, 11, B. Vlassievsky per., Moscow, Russia, 119002
b National Research University Higher School of Economics, International Laboratory of Representation Theory and Mathematical Physics, 20 Myasnitskaya Ulitsa, Moscow 101000, Russia
c National Research University Higher School of Economics (HSE), AG Laboratory, HSE, 7 Vavilova str., Moscow, Russia, 117312

Abstract: Suppose that $C\subset\mathbb P^2$ is a general enough nodal plane curve of degree $>2$, $\nu\colon\hat C\to C$ is its normalization, and $\pi\colon C'\to\mathbb P^1$ is a finite morphism simply ramified over the same set of points as a projection $\mathrm{pr}_p\circ\nu\colon\hat C \to\mathbb P^1$, where $p\in\mathbb P^2\setminus C$ (if $\deg C=3$, one should assume in addition that $\deg\pi\ne4$). We prove that the morphism $\pi$ is equivalent to such a projection if and only if it extends to a finite morphism $X\to(\mathbb P^2)^*$ ramified over $C^*$, where $X$ is a smooth surface.
As a by-product, we prove the Chisini conjecture for mappings ramified over duals to general nodal curves of any degree $\ge3$ except for duals to smooth cubics; this strengthens one of Victor Kulikov's results.

Key words and phrases: plane algebraic curve, projection, monodromy, Picard–Lefschetz theory, Chisini conjecture.

DOI: https://doi.org/10.17323/1609-4514-2015-15-1-31-48

Full text: http://www.mathjournals.org/.../2015-015-001-002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 14H50; Secondary 14D05, 14N99
Received: April 16, 2014; in revised form October 16, 2014
Language:

Citation: Yu. Burman, Serge Lvovski, “On projections of smooth and nodal plane curves”, Mosc. Math. J., 15:1 (2015), 31–48

Citation in format AMSBIB
\Bibitem{BurLvo15}
\by Yu.~Burman, Serge~Lvovski
\paper On projections of smooth and nodal plane curves
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 1
\pages 31--48
\mathnet{http://mi.mathnet.ru/mmj547}
\crossref{https://doi.org/10.17323/1609-4514-2015-15-1-31-48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3427410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354886200002}


Linking options:
  • http://mi.mathnet.ru/eng/mmj547
  • http://mi.mathnet.ru/eng/mmj/v15/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:105
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019